# SDR 98ZZZM337

- Difficulty date: February 26, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N848CA
- Make and model: Beech 1900D
- Aircraft serial: UE53
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 11438004115
- Condition: Failed
- Location: Rt Mlg
- Stage of operation: IN
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

RIGHT MAIN GEAR FAILED TO INDICATE DOWN AND LOCK.  REPLACED ACTUATOR.
